Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 5 found articles
 
 
  Interaction de trois ondes dans les equations semi-linears strictement hyperboliques d'ordre 2.
 
 
Title: Interaction de trois ondes dans les equations semi-linears strictement hyperboliques d'ordre 2.
Author: Chemin, J.Y.
Appeared in: Communications in partial differential equations
Paging: Volume 12 (1987) nr. 11 pages 1203-1225
Year: 1987
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 5 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands